I am now feeling some episodes of panic shakiness and anxiety how long does this last and is it normal
Hi Engine214, yes this is pretty normal. Especially when you're only on day 7 and you've just increased your dose. It is just starting to work up to a steady level in your blood stream and your body and brain need to adjust so you can get used to it. I'm not sure how high of a dose you will go up to or if this is where you will stay at, but once you get to the dose you'll stay at and let a week or so pass your reaction should stop if it's the right medication for you. It usually takes about 6-8 weeks for any type of medication like this to build up in your system to the therapeutic level and start working really well for you, but the side effects your feeling should stop before that. If not, and it's not tolerable for you I would say give your doctor a call and let them know how you are feeling. Hope this helps, good luck.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 6 answers
I just started 25mg of zoloft. I have been on valium 5mg twice a day for 7 months and it didn't help
Posted 12 Oct 2013 • 2 answers
I'm on day 8 of Zoloft 25mg and still feel kind of out of it and can't eat much I'm on it for panic?
Posted 25 Nov 2014 • 2 answers
Posted 9 Dec 2014 • 4 answers
Sertraline - I have recently started taking Zoloft started at 12.5 mg and then 25mg and now 50mg. Is
Posted 21 Mar 2017 • 1 answer